# SDR SWIA201334326

- Difficulty date: July 21, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 36,741 hours, 33,233 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FS 621 AFT PRESSURE BULKHEAD FWD FACE AT WL131.00 LBL27.50.  C-CHECK REPAIRED IAW REO 601R-53-61-1541.
